A 31 years year old female asked:
2 years ago
hello Dr in the house. please I have this very disturbing issue. I had gotten pregnant a few times in the past but had to take it out as I was young then. In 2014, I noticed that my breast was discharging whitish. after a few months, it stopped. now I am married and TTC. though I and my husband don't live together. In August,we were together for about a month but I fell ill and then had to do a blood Pt which came out positive and because of the persistence of the illness,I had to be injected. I went to see my husband again in December, few days after we were together, I noticed symptoms of a uti, I called my doctor, who told me to take Ciprotab. I felt I was pregnant already but my period came right on time. and I travelled back to my base. I have been devastated. now I want to do everything right because we are planning another trip for March. please what do you think the problem could be and what do you advise.